# SDR DXTA2022080267160

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N676QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0213
- Aircraft time: 2,859 hours, 1,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CLE3270130
- Part serial: 239005590
- Condition: Defective
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

CABIN EMERG LIGHT: FLOOR EMERGENCY LIGHT AT BASE OF TOILET IS INOP. IF BASE AREA IS TAPPED, THE LIGHT WILL FLICKER BUT WILL NOT REMAIN ILLUMINATED. //SIGNOFF// REMOVED AND REPLACED NEW CABIN EMERGENCY LIGHT AT THE BASE OF THE TOILET IAW CE·680A MM 33-20-00 COMPLIED EMERGENCY LIGHTS OPS CHECK GOOD AT THIS TIME.
